# SDR AALA20120406024

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 71,182 hours, 25,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4181594
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RIGHT NUMBER 4 DOOR EMERGENCY LIGHT LENS MISSING.  FOUND ASSEMBLY CRACKED.  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
